MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA30L1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during percutaneous hepatic ablation, after several attempts to positioning into liver the physician saw the shaft abnormally curved and decided to pull out the device´s point from patient's cavity.When all of the shaft came out from patient's cavity ,in that moment the distal point of shaft disengaged.Nothing left inside of patient cavity.Replaced with new similar device and it worked fine which completed the procedure.There was no patient harm.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key8579399
Report Number3006451981-2019-00077
Device Sequence Number16553739
Product Code NEY
UDI-Device Identifier10884521189553
UDI-Public10884521189553
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K133821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2020
Device Model NumberCA30L1
Device Catalogue NumberCA30L1
Device Lot NumberS8AG014X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1